# SDR UPS00433072

- Difficulty date: June 28, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200B
- Aircraft serial: 21944
- Aircraft time: 62,800 hours, 15,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: EO145345
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C.  WING TO BODY  SUPPORT CRACKED  AT BS 1265, BELOW REAR SPAR SPLICE LT  SIDE.   DAMAGE REMOVED AND  REPAIR CARRIED OUT IAW SRM 51-40--03 FIG 1
